CSpace  > 应用数学研究所
带跳的非线性随机微分方程的Lyapunov指数的估计
董昭1; 谢颖超2
2007
Source Publication应用数学学报
ISSN0254-3079
Volume030Issue:001Pages:23
Abstract本文研究了带跳的非线性随机微分方程Lyapunov指数的估计,在适当的条件下,确定其Lyapunov指数q的值.对于给定的步长h,考虑此微分系统的Euler离散化模型,给出了q-limN→∞1/N∑n=1^nQ(xn^h,θn^h)的理论误差估计.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/50230
Collection应用数学研究所
Affiliation1.中国科学院数学与系统科学研究院
2.江苏师范大学
Recommended Citation
GB/T 7714
董昭,谢颖超. 带跳的非线性随机微分方程的Lyapunov指数的估计[J]. 应用数学学报,2007,030(001):23.
APA 董昭,&谢颖超.(2007).带跳的非线性随机微分方程的Lyapunov指数的估计.应用数学学报,030(001),23.
MLA 董昭,et al."带跳的非线性随机微分方程的Lyapunov指数的估计".应用数学学报 030.001(2007):23.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[董昭]'s Articles
[谢颖超]'s Articles
Baidu academic
Similar articles in Baidu academic
[董昭]'s Articles
[谢颖超]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[董昭]'s Articles
[谢颖超]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.